# SDR AALA2018123128001

- Difficulty date: December 26, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 70,812 hours, 9,041 cycles
- Engine time: 70,811 hours, 9,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 134934
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT EMERGENCY LIGHT WAS INOPERATIVE, AT THE L3 DOOR.  REPLACED THE BATTERY PACK M33405 IAW AMM 33-51-06. OK FOR SERVICE.
